| Model Number |
PERC INSERT KIT FOR 3.0 MM KNOTLESS ST |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via email that an ar-1938pk perc insert kit had a drill bit that was jammed in the drill sleeve.This occurred on (b)(6) 2023 at an unspecified time without any case involvement.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause is attributed to misuse due to interference with the mating instrument; however, due to the device not being returned, we are unable to confirm the reported event.